Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The coefficients of primitive
polynomials over finite fields


Author: Wen Bao Han
Journal: Math. Comp. 65 (1996), 331-340
MSC (1991): Primary 11T06
MathSciNet review: 1320895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $n\ge 7$, we prove that there always exists a primitive polynomial of degree $n$ over a finite field $F_q\ (q\ \operatorname{odd})$ with the first and second coefficients prescribed in advance.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11T06

Retrieve articles in all journals with MSC (1991): 11T06


Additional Information

Wen Bao Han
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, Anhui 230026, The People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0025-5718-96-00663-1
PII: S 0025-5718(96)00663-1
Keywords: Finite field, primitive polynomial
Received by editor(s): January 12, 1994
Received by editor(s) in revised form: June 2, 1994, and December 5, 1994
Article copyright: © Copyright 1996 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia